Wyświetlanie pozycji 1-20 z 94

    • Zastosowanie Klasycznego Algorytmu Genetycznego do rozwiązania Zbilansowanego Zagadnienia Transportowego 

      Prońko, Rafał (Wydział Zarządzania i Administracji UJK Kielce, 2012)
      Artykuł zawiera podstawowy opis algorytmów genetycznych oraz ich zasadę działania. W dalszej części definiowane jest zagadnienie transportowe, oraz sposób jego rozwiązania metodami analitycznymi. W ostatniej części ...
    • On the existence of an optimal solution of the Mayer problem governed by 2D continuous counterpart of the Fornasini-Marchesini model 

      Majewski, Marek; Bors, Dorota (Springer US, 2012-10-23)
      In the paper the optimization problem described by some nonlinear hyperbolic equation being continuous counterpart of the Fornasini-Marchesini model is considered. A theorem on the existence of at least one solution to ...
    • On C0-sufficiency of jets 

      Osinska-Ulrych, Beata; Skalski, Grzegorz; Spodzieja, Stanisław (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      The paper presents some details of the proofs by Kuiper and Kuo, and Bochnak and Łojasiewicz that refer to the impact of the Łojasiewicz exponent of gradient mappings on C0-sufficiency of jets.
    • On combinatorial criteria for isolated singularities 

      Oleksik, Grzegorz (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      In this article we review combinatorial characterizations of isolated singularities. As a new result in two and three-dimensional case we give sufficient and necessary conditions for a nondegenerate singularity to be ...
    • Introduction to the local theory of plane algebraic curves 

      Płoski, Arkadiusz (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      We consider the algebroid plane curves de ned by formal power series of two variables with coe cients in an algebraically closed eld. Using quadratic transformations we prove the local normalization theorem. Then we study ...
    • Multiple zeta values and the WKB method 

      Zakrzewski, Michał; Żołądek, Henryk (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      The multiple zeta values ζ(d1, . . . , dr ) are natural generalizations of the values ζ(d) of the Riemann zeta functions at integers d. They have many applications, e.g. in knot theory and in quantum physics. It turns ...
    • The jump of Milnor numbers in families of non-degenerate and non-convenient singularities 

      Walewska, Justyna (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      The non-degenerate jump of the Milnor number of an isolated singularity f0 is the minimal non-zero difference between the Milnor numbers of f0 and one of its non-degenerate deformations (fs). In the paper the results by ...
    • On Chouikha’s isochronicity criterion 

      Strelcyn, Jean-Marie (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      Recently A.R.Chouikha gave a new characterization of isochronicity of center at the origin for the equation x'' + g(x) = 0, where g is a real smooth function de_ned in some neighborhood of 0 ϵ R. We present some new ...
    • Generalized gradients on Lie algebroids 

      Balcerzak, Bogdan; Pierzchalski, Antoni (Springer Netherlands, 2013)
      Generalized O(n) -gradients for connections on Lie algebroids are derived.
    • Euclidean algorithm and polynomial equations after Labatie 

      García Barroso, Evelia Rosa; Płoski, Arkadiusz (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      We recall Labatie's effective method of solving polynomial equations with two unknowns by using the Euclidean algorithm.
    • Geometric desingularization of curves in manifolds 

      Łojasiewicz, Stanisław (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
    • Necessary conditions for irreducibility of algebroid plane curves 

      Brzostowski, Szymon (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      Let K be an algebraically closed field of characteristic 0 and let ƒ ϵ K[[X]] [Y] be monic. Using the properties of approximate roots given in [J. Algebra 343 (2011), pp. 143-159] we propose some necessary conditions for ...
    • Preface 

      Krasiński, Tadeusz; Spodzieja, Stanisław (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
    • Rings of constants of polynomial derivations and p-bases 

      Jędrzejewicz, Piotr (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      We present a survey of results concerning p-bases of rings of constants with respect to polynomial derivations in characteristic p > 0. We discuss characterizations of rings of constants, properties of their generators and ...
    • On smooth hypersurfaces containing a given subvariety 

      Jelonek, Zbigniew (Wydawnictwo Uniwersytetu Łódzkiego, 2013)
      We reprove some results about affine complete intersections.
    • State Determination and Sufficiency of Observables 

      Lubnauer, Katarzyna; Podsędkowska, Hanna (Springer, 2013-05-19)
      Informational completeness and the possibility of state distinction and determination are among the more important issues of quantum statistics. We use spectral and semispectral (POV) measures to analyse these questions. ...
    • Quantum Sufficiency in the Operator Algebra Framework 

      Łuczak, Andrzej (Springer, 2013-08-01)
      The paper is devoted to the investigation of the notion of sufficiency in quantum statistics. Three kinds of this notion are considered: plain sufficiency (called simply: sufficiency), Petz’s sufficiency, and Umegaki’s ...
    • Duality for multiobjective variational control problems with (Φ,ρ)-invexity 

      Antczak, Tadeusz (Springer, 2013-11-29)
      In this paper, Mond-Weir and Wolfe type duals for multiobjective variational control problems are formulated. Several duality theorems are established relating efficient solutions of the primal and dual multiobjective ...
    • A note on the dependence of solutions on functional parameters for nonlinear sturm-liouville problems 

      Orpel, Aleksandra (AGH University of Science and Technology Press, 2014)
      We deal with the existence and the continuous dependence of solutions on functional parameters for boundary valued problems containing the Sturm-Liouville equation. We apply these result to prove the existence of at least ...
    • Dynamic programming approach to structural optimization problem – numerical algorithm 

      Fulmański, Piotr; Nowakowski, Andrzej; Pustelnik, Jan (AGH University of Science and Technology Press, 2014)
      In this paper a new shape optimization algorithm is presented. As a model application we consider state problems related to fluid mechanics, namely the Navier-Stokes equations for viscous incompressible fluids. The general ...